Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have purple bruising on chin with itching. Taking steroids. Suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I have purple bruising on my chin with crazy itching. Dr gave me steriods and benedryl. no changes. the purple and rash like bums are growing up my face.
Posted Mon, 5 Aug 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 4 hours later
Welcome to healthcare magic
Did doctor tell you what the rash is?
You have a feature to upload the images by yourself at the right side of the query page, please utilize that so that I can answer your query better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'.

Waiting to see the photo .
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor